# SDR CALA2015031293424

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 65,201 hours, 7,644 cycles
- Engine: Pwa PW4056
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Open
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW GOT FUEL IMBALANCE 1 - 4 EICAS MSG, NOTICED NR 3 FUEL TANK QTY IS DECREASING, WHEN STAB TANK PUMPS ARE ON WITH STAB TANK PUMPS OFF, NR 4 TANK QTY STABILIZED.  READING, NR 1 30.8, 2 84.9, 3 85.1 & 4 22.9.  CROSS FEED VLV OPENED.  LOST AROUND 7000 LBS BASED ON INDICATIONS.  FUEL FLOW WERE EVEN  DURING TROUBLESHOOTING.  FOUND RT REFUEL & DEFUEL & TRANSFER VLVS MANUALLY OPENED AT RT FUELING PANEL.  PRESSURIZED ALL MANIFOLDS WITH TRUCK & ACFT FUEL PUMPS.  REF AMM28-21-00-501 OPERATIONS CHECKED GOOD.  ACCOMPLISHED FUEL FREEZE TEST IAW ECRA 2810-01311 S1=46.7C S2=-46.8C S3=-46.7C.
